Jump to content
Anthony75

Anthony75: any help would greatly be appreciated

Recommended Posts

Altostrata
4 hours ago, Anthony75 said:

I think it was a coincidence that my stomach problems got worse after taking the Paxil. It happened for 5 days and now it doesn’t. So honestly I’m not sure what is going on. This is the first time since reinstatement that this has happened. I’m going to keep a eye on it. I’m still having the same stomach problems from when I ct Paxil. Just the last month my stomach problems are constant. Not just in a wave. 


I am confused. What times of day do you have stomach problems? Are they better or worse after you take Paxil? How do you feel after you take Paxil?

 

How are you improving?

Share this post


Link to post
Anthony75

@Altostrata

 

Hi Altostrata,

 

Sorry that I didn’t explain it correctly. 

I usually get the stomach problems only in a wave and they are constant in a wave. Since August 3rd I have been having stomach problems daily all day. At the time of my post it was the fifth day that when I took the Paxil it made my stomach problems worse. For some reason the following day the Paxil didn’t effect my stomach and hasn’t since my last post. So I was asking what to do because I didn’t know it was going to stop the next day. If the Paxil upsets my stomach again is there anything I can do? Maybe split the dose a hour between so it’s easier on my stomach?

 

Other than this I don’t feel anything when I take my Paxil dose.

 

Haven’t had a full window in about a month. I usually bounce back and forth from window to wave. Usually lasting six to ten days for both. But my last window I had two days where I felt completely normal. So I think I’m improving.

 

I hope this makes sense.
 

Thank you again for your time.

Best wishes, Anthony 

 

Share this post


Link to post
Anthony75

Hi Amanda,

 

Hope you are doing well. 
Yes I regret letting my doctor talk me into taking more of this **** but I didn’t know better. But what can you do. Yes I was in acute withdrawal for those months trying to work and keep it together but I crashed. That is why I reinstated.I believe I was in acute withdrawal for a few months after I reinstated honestly. 
 

How are you doing?

Share this post


Link to post
Amanda167

Hi Anthony

 

So sorry. That must of been really difficult! I CT years ago and reinstated very quickly as I was pregnant and it was more damaging to go through the WD.

Did you go straight back to 40mg after 9 months of nothing?

I'm not great, alot of symptoms have eased but the ones I have are still very distressing and I still can't go back to work.

Thanks for asking.  I hope you find some peace very soon.. I detest the medical industry with a passion for what they've put us all through x

Share this post


Link to post
Anthony75

@Amanda167

 

Hi, Amanda

 

Yes I went back on 40mg right away. And about four months later I believe I was still in acute withdrawal even though I reinstated. Symptoms were just as strong with no windows. So out of desperation I went to my doctor and told him what I did and he gave me 10mg more. Felt nothing from the up dose. Still had the same symptoms at the same severity. It just sucks because I feel like I’m going through withdrawals for nothing. Because I’m still on these pills. I have to go through this two more times to be free. Sorry I don’t mean to wine just frustrated. Sorry if I’m being negative and bringing you down. I hope I’m not.

 

I’m really happy for you that you are feeling better. You will make it back to work and your normal life guaranteed. 
 

I agree with the medical industry. If there was internet when I was prescribed this I would have never taken these pills. I would have dealt with anxiety another way. But at a little under 18 with constant panic attacks, being naive, and being desperate I was there perfect customer. All about the money in my opinion at least in the U.S.

 

Wishing you better days and the permanent window, Anthony 

Share this post


Link to post
LadyBartonella

When do you plan to start taper?

 

Share this post


Link to post
Anthony75

Not sure. I want to stabilize first. I can’t go back to acute withdrawal right now. I just don’t have it in me right now to go through that again. Way to burnt out and exhausted.

Share this post


Link to post
Amanda167
On 9/3/2019 at 9:29 AM, Anthony75 said:

Sorry I don’t mean to wine just frustrated. Sorry if I’m being negative and bringing you down. I hope I’m not.

Hi Anthony

 

Don't ever apologise... We have every right to whine. We should all be compensated by big HARMa,  they have ruined so many people's lives and knew exactly what they were doing. It's more than obvious they want lifetime customers.

I've tried 4 times to get off of Paxil and I'm so angry I now have an additional 3 meds to get off of... makes me sick everyday but we have to try focus on the end goal rather than the horrors they have caused.

On 9/3/2019 at 9:29 AM, Anthony75 said:

But at a little under 18 with constant panic attacks, being naive, and being desperate I was there perfect customer. All about the money in my opinion at least in the U.S.

I was 26 when I got put on these and if I'd known what I knew now, I too, would off been off of them years ago, not 22 years and still stuck. I always thought I must need them because of the withdrawals and had no idea about tapering or how powerful a little pill was. And yes, it's profit over health everytime.

I cannot imagine being on 50mg, I was on 20mg years ago and found that too much.

I so hope you stabalise real soon so you can start your taper.. I honestly feel much better the lower I go but then the horrid WDs kick in. I believe the constant change of generics messed me up, Not the taper. The last generic was definitely no where near as strong as any other I've had and the FDA guidelines are way to slack which can have a huge effect especially when tapering so please make sure you stick to the original or st least the same generic... really important.

 

Hope you have a wonderful window coming your way soon.

 

Stay well x

Share this post


Link to post
Anthony75

@Amanda167

 

Hi Amanda,

 

Hope you’re doing well.

Thank you for the kind words I really appreciate it. I’m really happy that you’re doing better. We will both be med free and living fully happy life’s one day for sure. Talk to you soon, Anthony 

Share this post


Link to post
Amanda167

Hi Anthony.

 

That's the dream.

 

Keep in touch x

Share this post


Link to post
sunnysideup69

Hi, how are you doing? 

Share this post


Link to post
sunnysideup69

Hi Anthony, I noticed that you were holding for a long time and I wondered, how are you doing these days? Hopefully, the reason you aren't posting any more is because you are having a HUGE window :) 

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy